MathSciNet Relay Station
MathSciNet bibliographic data
MR825383 58C20 (46N05 90C30 90C48)
Borwein, J. M. Stability and regular points of inequality systems. J. Optim. Theory Appl. 48 (1986), no. 1, 9–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement